# SDR DALA2017022201466

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 30,855 hours, 17,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXTERIOR LITE AT DR4R IS OUT. REPLACED EMER EXIT SLIDE LT PWR SUPPLY PER AMM 33-51, THEN CHECKED & OK FOR SERVICE.
